caret icon Back to all discussions

Fleshy material BCG treatment

Anyone know what the pink fleshy material is that is passed shorty after BCG treatment? Nothing on Internet explains it very well.

  1. I've not seen anything like that (but I'm only on my 3rd dose). I did see similar tissue for a day or two after the TURBT (scraping) which I assumed were blood clots or other debris caused by the procedure. How many treatments have you done?

    1. Hey , good question. I'm personally not familiar but am curious have you mentioned it to your doctor? Does it happen after each treatment? - Jada (BladderCancer.net team member)

      1. Have told nurse. With me it has happened all 6 times with last treatment. Will not talk with dr again until next month before scope. @jadaFleshy tissue after BCG treatment.


        1. Wow.. okay i'm stomped. I have no idea. What did nursed say? We shared your question on our facebook community and there were a few extra thoughtshttps://www.facebook.com/BladderCancerDotNet/posts/4434144203312804


          I hope you get some better answers soon. Besides this are things with treatment going okay? - Jada (BladderCancer.net team member)

          or create an account to reply.